Piecewise L-Splines.

P.M. Prenter

Numerische Mathematik (1971/72)

  • Volume: 18, page 243-253
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Prenter, P.M.. "Piecewise L-Splines.." Numerische Mathematik 18 (1971/72): 243-253. <http://eudml.org/doc/132106>.

author = {Prenter, P.M.},
journal = {Numerische Mathematik},
language = {eng},
pages = {243-253},
title = {Piecewise L-Splines.},
url = {http://eudml.org/doc/132106},
volume = {18},
year = {1971/72},

AU - Prenter, P.M.
TI - Piecewise L-Splines.
JO - Numerische Mathematik
PY - 1971/72
VL - 18
SP - 243
EP - 253
LA - eng
UR - http://eudml.org/doc/132106
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.